T O P I C R E V I E W
Member # 47744
posted 06-04-2013 01:01 PM
I'll try to keep this short and sweet! So, Saturday night as I was trying to fall asleep, I started to feel very nauseous and sick. My stomach was hurting and I felt like throwing up very badly. Early today, around late morning, I started to get a slight headache that went away but then returned in the early evening with amplified pain. It was a sharp pain that was only on my right side, slightly farther back than where my temple is. Sunday night as I was trying to fall asleep I was feeling very nauseous again. Not as bad as Saturday night but it's the exact same feeling. Last night the nausea was not as bad but during the day, I was getting a few headaches. Thus morning I went to my doctor about this but she didn't really tell me anything about what the cause could be. The only thing she said was that if it continued to go to the ER. So i started looking up what could cause these symptoms and found that one possibility out of the very many is that it could be caused by a change in the level of estrogen in women. I just started the pill this past Wednesday night. I am on ortho tri cyclen lo. I did not have any symptoms for the first couple of nights after starting it until Saturday night. I would also like to add that I've been on birth control for approximately the past 4 to 6 months (sorry I really can't remember :/) BUT skipped taking it all of last month (May) because I didn't get my refill on time and by the time I got it the month was halfway done. I didnt want to ruin my cycle so I just decided to wait until this month. Even when I veryyyyyyyy first started the pill a couple of months ago I didn't experience any side effects or symptoms. So my question is, could the fact that I skipped a month and then started possibly be why I've been getting these headaches as side effects from the pill? If yes, should I stop? Or go back to the Dr? Thanks for reading!
Member # 3
posted 06-04-2013 01:06 PM
Were you able to discuss all of this with your doctor, including you starting and then stopping the pill?
Member # 47744
posted 06-04-2013 04:30 PM
No, I did not talk to her about this. She seemed like she was in a rush and I researched all of this after I left the Dr's appointment.
Member # 101745
posted 06-04-2013 05:33 PM
I'm sorry your doctor wasn't very helpful and attentive when you went in - that was probably really frustrating.
Unfortunately, there's no way for us to know if your nausea is related to the pill or not; it's really something you'd need to talk to your doctor about. Can you call up the office and either ask to see another doctor or explain that you felt like your doctor was too rushed to really address your question last time?